# SDR 2004F00089

- Difficulty date: October 2, 2003
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND AFT CABIN FLOOR SUPPORT HAS CORROSION AT STATION 3850 AND RBL 32.  REMOVED LIGHT CORROSION AT NUT PLATE AT STATION 3850 AND RBL 32.  FOUND TO BE WITHIN LIMITS.  TREATED, PRIMED AND TOPCOAT APPLIED.  (M)
